Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 293, NWS North Platte, NE

September 22, 2015Lincoln County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Sep 22, 2015, 7:10 PM CDT for Lincoln County, Nebraska. It was in force for 29 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2015, 7:10 PM CDT (00:10 UTC)
Expired
Sep 22, 2015, 7:39 PM CDT
In force
29 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Lincoln County, NE

The radar

The North Platte radar (KLNX), 85 km from the middle of the area, began a volume at 00:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 22, 7:10 PM CDTTSTM WND DMGNorth Platte, NEPART OF A ROOF WAS BLOWN OFF OF A MOBILE HOME IN THE SOUTHEAST PART OF THE CITY.
Sep 22, 7:14 PM CDTTSTM WND GST 60North Platte, NE
Sep 22, 7:15 PM CDTTSTM WND DMGNorth Platte, NEA TREE WAS BLOWN DOWN ONTO A ROOF IN THE NORTHEAST PART OF THE CITY.
Sep 22, 7:20 PM CDTTSTM WND GST 574 Nne North Platte, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.2 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-09-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1463 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-09-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 157 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1463 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
1667 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
157 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

947 
WUUS53 KLBF 230010
SVRLBF
NEC111-230100-
/O.NEW.KLBF.SV.W.0293.150923T0010Z-150923T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
710 PM CDT TUE SEP 22 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LINCOLN COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 800 PM CDT

* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER NORTH PLATTE
  AIRPORT...OR NEAR NORTH PLATTE...MOVING NORTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTHEASTERN LINCOLN COUNTY.

PEOPLE ATTENDING TEST EVENT SHOULD SEEK SAFE SHELTER IMMEDIATELY!

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 16.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 173 AND 184.
 HIGHWAY 83 BETWEEN MILE MARKERS 79 AND 105.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4105 10066 4108 10084 4139 10091 4139 10025
TIME...MOT...LOC 0010Z 191DEG 20KT 4114 10071 

HAIL...0.75IN
WIND...60MPH
 
$$

SPRINGER
1 follow-up statement
539 
WWUS53 KLBF 230039
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
739 PM CDT TUE SEP 22 2015

NEC111-230049-
/O.CAN.KLBF.SV.W.0293.000000T0000Z-150923T0100Z/
LINCOLN NE-
739 PM CDT TUE SEP 22 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LINCOLN COUNTY IS
CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4105 10066 4108 10084 4139 10091 4139 10025
TIME...MOT...LOC 0040Z 191DEG 20KT 4130 10066 

$$

SPRINGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 6:27 PM CDT, 43 minutes earlier.

Area forecast discussion, Sep 22, 6:27 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
627 PM CDT TUE SEP 22 2015

.SYNOPSIS...
ISSUED AT 314 PM CDT TUE SEP 22 2015

H5 ANALYSIS THIS MORNING HAS RIDGING EXTENDING FROM
TEXAS NWD INTO THE CENTRAL PLAINS. CLOSED LOW PRESSURE WAS LOCATED
EAST OF THE RIDGE OVER SERN ALABAMA WITH ANOTHER LOW LOCATED OVER
CENTRAL ARIZONA. THE LATTER IS THE REMNANTS OF A TROPICAL
DEPRESSION WHICH TRACKED ACROSS SOUTHERN CALIFORNIA AND NRN BAJA CA
OVER THE PAST 24 HOURS. CURRENT WV IMAGERY HAS THIS FEATURE TRACKING
THROUGH FAR NERN AZ. A SECOND LEAD SHORTWAVE WAS LOCATED OVER SERN
COLORADO ATTM. ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...A WARM
FRONT EXTENDED FROM NERN COLORADO...ROUGHLY ALONG THE FAR SRN TIER
OF COUNTIES IN NEBRASKA. NORTH OF THE FRONT...EASTERLY WINDS AND LOW
LEVEL CLOUDINESS WAS PREVALENT THIS MORNING. AS OF 3 PM CDT...THIS
STRATUS AND FOG HAD BURNED OFF SOUTH OF A LINE FROM ANTIOCH TO
STAPLETON TO BROKEN BOW. NORTH OF THIS LINE...STRATUS HAS HELD IN
PLACE THIS AFTERNOON AND HAS LED TO COOL TEMPERATURES IN THE 60S TO
AROUND 70. ELSEWHERE TEMPS WERE IN THE 70S AND 80S WITH READINGS
APPG 90 IN THE FAR SOUTHWESTERN CWA. IN ADDITION TO LOW
CLOUDS...ELEVATED INSTABILITY WAS PRESENT ON THE LATEST VIS
SATELITE IMAGERY WITH CONVECTIVE CLOUDS DEVELOPING OVER PORTIONS
OF CENTRAL NEBRASKA...INVOF OF A MID LEVEL FRONT.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 314 PM CDT TUE SEP 22 2015

MAIN FORECAST CONCERN OVER THE SHORT TERM...THROUGH WEDNESDAY
AFTERNOON...IS PRECIPITATION. ABUNDANT MOISTURE IS SET TO MOVE INTO
WESTERN NEBRASKA OVER THE NEXT 24 HOURS WHICH MAY LEAD TO
WIDESPREAD RAINFALL TOTALS GREATER THAN ONE INCH.

A WARM FRONT DRAPED ACROSS THE FORECAST AREA...GENERALLY ALONG
INTERSTATE 80...WILL BE THE FORCING MECHANISM FOR THE PRECIPITATION.
A BROAD AREA OF ISENTROPIC UPGLIDE IS SHOWN BY THE NAM...PROMINENTLY
SEEN ON THE 305K SURFACE LATE THIS EVENING ACROSS THE NORTHERN HALF
OF THE FORECAST AREA. STRATUS HAS BEEN PRESENT OVER THE AREA ALL
DAY...INDICATING SUFFICIENT LOW LEVEL MOISTURE. WITH MORE MID LEVEL
MOISTURE AND THE NOSE OF A 250HPA JET ARRIVING THIS EVENING...HAVE
INCREASED POPS FROM 23/00Z TO 23/06Z ALONG AND NORTH OF U.S. HIGHWAY
20.

THE MORE SUBSTANTIAL WAVE ENTERS THE SOUTHWEST PORTION OF THE
FORECAST AREA TOWARD 23/06Z. AS THE SURFACE LOW DEEPENS OFF THE
FRONT RANGE AND MOVES NORTHEAST...BREEZY SOUTHERLY WINDS WILL HELP
PULL IN AMPLE MOISTURE. DEW POINTS WILL INCREASE THROUGHOUT THE
NIGHT TO NEAR 60F ACROSS THE SOUTH. STRONG ISENTROPIC UPGLIDE AT
305K EXPANDS TO NEARLY THE ENTIRE FORECAST AREA BY 23/12Z...AND NAM
FORECAST SOUNDINGS SATURATE THE COLUMN AT KLBF. ON THE EDGE OF THE
HEAVIER PRECIPITATION...WINDS MAY BE LIGHT ENOUGH TO SUPPORT SOME
PATCHY FOG AROUND DAWN. THE AREA OF CONCERN IS THE EASTERN PANHANDLE
AND FAR NORTHWEST NEBRASKA...BUT CONFIDENCE IS TOO LOW TO WARRANT
MENTION IN THE CURRENT FORECAST.

WEDNESDAY MID MORNING THROUGH THE AFTERNOON...INCREASED POPS TO
LIKELY ALONG AND EAST OF HIGHWAY 83 AS CONFIDENCE IS HIGH FOR
ACCUMULATING RAINFALL. FORECAST SOUNDINGS SHOW VERY DEEP MOIST
PROFILES AND NEAR RECORD CLIMATOLOGICAL PRECIPTABLE WATER VALUES.
DESPITE HIGH QPF VALUES...BETWEEN 0.5 AND 1.0 INCH FOR THE
AREA...NOT CONCERNED ABOUT FLOODING AS AMOUNTS ARE WELL BELOW FLASH
FLOOD GUIDANCE. WITH MARGINAL CAPE AND INSTABILITY DURING THE
AFTERNOON...NOT CONCERNED ABOUT SEVERE THUNDERSTORMS EITHER.

TEMPERATURE WISE...HAVE UPPED LOW TEMPERATURES TONIGHT A DEGREE OR
TWO TO ACCOUNT FOR PERSISTENT LOW CLOUD COVER. TRENDED TOWARD MET
GUIDANCE FOR MAX TEMPS ON WEDNESDAY...STAYING NEAR PREVIOUS FORECAST
HIGHS IN THE SOUTH AND COOLER ACROSS THE NORTH. HIGHS IN THE LOWER
70S ARE REASONABLE GIVEN CLOUD COVER AND 850HPA TEMPS OF 15 TO 17C.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 314 PM CDT TUE SEP 22 2015

WEDNESDAY NIGHT THROUGH FRIDAY...LINGERING PCPN CHANCES WEDNESDAY
NIGHT THROUGH THURSDAY NIGHT ARE THE MAIN FORECAST CHALLENGE IN THE
MID RANGE. THE REMNANTS OF THE BEFORE MENTIONED TROPICAL LOW WILL
TRACK SLOWLY ACROSS CENTRAL AND EASTERN PORTIONS OF THE FORECAST
AREA WEDS NIGHT INTO THURSDAY MORNING. DECENT ISENTROPIC LIFT WILL
CONTINUE ROUGHLY EAST OF A LINE FROM CODY TO IMPERIAL WEDS
EVE...THEN EAST OF A LINE FROM VALENTINE TO HAYES CENTER OVERNIGHT.
SOME DIFFERENCES WERE NOTED WITH RESPECT TO THE LOCATION OF THE BEST
ISENTROPIC LIFT WEDS NIGHT WITH THE GFS...CONFINING THE BEST LIFT TO
THE FAR EASTERN CWA...WHILE THE NAM SOLN WAS ACROSS THE CENTRAL AND
EASTERN CWA. THE NAM SOLN WAS CONSISTENT WITH YESTERDAYS SOLNS...AND
HAVE OPTED FOR A MORE WESTERLY TRACK OF THE BEST ISENTROPIC LIFT.
THAT BEING SAID...HAVE DONE LITTLE TO THE ONGOING POP FCST WHICH HAD
THE HIGHEST POPS ALONG AND EAST OF HIGHWAY 83 FOR WEDS NIGHT. AS WE
HEAD INTO THURSDAY AFTERNOON...WEAK ISENTROPIC LIFT WILL CONTINUE
ALONG AND EAST OF HIGHWAY 183 THURSDAY AFTERNOON AND EVENING WITH A
LIMITED THREAT FOR PCPN TO CONTINUE. WEST OF THIS ROUTE...LOOK FOR A
SHARP CUTOFF IN PCPN AS ISENTROPIC DOWN GLIDE AND MUCH DRIER AIR
PUSHES INTO CENTRAL PORTIONS OF THE CWA. THE REMNANTS OF THE
LOW...WILL DRIFT TO THE SSW ON FRIDAY AS A POSITIVELY TILTED RIDGE
BUILDS INTO WESTERN NEBRASKA FROM THE FOUR CORNERS. INHERITED FCST
HAD SOME SLIGHT CHANCE POPS IN THE SERN AND FAR SRN CWA FRIDAY AND
HAVE LEFT THEM IN AS THE REMNANTS OF THE LOW DRIFT SOUTH INTO WESTERN
KS. AS FOR TEMPERATURES IN THE MID RANGE...HIGHS THURSDAY WILL
STRUGGLE TO HIT 70 IN THE EAST WHERE CLOUDS WILL PERSIST...WHILE
READINGS NEAR 80 ARE EXPECTED IN THE WEST. HIGHS ON FRIDAY WILL BE
IN THE UPPER 70S TO NEAR 80. WITH RESPECT TO QPF/S OVER THE NEXT 12
TO 48 HRS...PWATS IN ASSOCIATION WITH THIS SYSTEM INCREASE TO 1.5
INCHES TONIGHT...THEN TO 1.75 INCHES IN THE EASTERN HALF OF THE CWA
ON WEDNESDAY. FOR LBF...THE 1.5 INCH PWATS TONIGHT AND TOMORROW ARE
ROUGHLY AT THE TOP END OF CLIMATOLOGY...SO THE MOISTURE FOR HEAVY
RAIN IS THERE OVER THE NEXT 12 TO 48 HRS. FOLLOWING THE NATL
GUIDANCE WHICH SEEMS TO AGREE FAIRLY WELL WITH THE LATEST ECMWF AND
NAM QPF FCST...YIELDS A LARGE SWATH OF 1 TO 2 INCHES OF RAINFALL
EAST OF A LINE FROM IMPERIAL TO VALENTINE. THIS AGREES WITH THE SREF
PLUMES FOR NORTH PLATTE...BROKEN BOW...ONEILL AND THEDFORD...WHICH
THE MEAN IS ROUGHLY 1.5 INCHES FOR THE EVENT.

FRIDAY NIGHT THROUGH TUESDAY...A POSITIVE TILTED RIDGE WILL BUILD
INTO THE CENTRAL PLAINS FROM THE FOUR CORNERS FRIDAY INTO SUNDAY
WITH DRY WEATHER EXPECTED. A BRIEF COOL DOWN WILL BEGIN NEXT WEEK AS
A PACIFIC COLD FRONT USHERS IN A GLANCING BLOW OF COOLER AIR.
ATTM...DYNAMICS FOR PCPN REMAIN NORTH OF THE AREA OVER THE
DAKOTAS...SO A DRY FCST CONTINUES. AFTER A TEMPORARY COOL DOWN ON
MONDAY...READINGS WILL REBOUND BACK INTO THE 80S AS A LARGE RIDGE OF
HIGH PRESSURE BUILDS INTO THE CENTRAL CONUS. BY WEDNESDAY NEXT
WEEK...THE ECMWF HAS A 5900 H5 HIGH OVER NWRN KS WITH H85 TEMPS IN
THE MID 20S CELSIUS...WHICH WOULD LEAD TO HIGHS IN THE 80S TO LOWER
90S...WHICH IS NEAR RECORD HIGHS FOR THE END OF SEPTEMBER.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 626 PM CDT TUE SEP 22 2015

FOG/STRATUS IN NORTHERN NEBRASKA ARE LIKELY TO CONTINUE UNTIL
SHOWERS/THUNDERSTORMS MOVE INTO THE AREA. FOR NORTHERN
NEBRASKA...THE BOUT WITH THUNDERSTORMS WILL BE BRIEF AND LAST 02-
06Z. IN CENTRAL AND SOUTHWEST NEBRASKA...THE FIRS WAVE OF
THUNDERSTORMS WILL MOVE THROUGH BY 06Z. THEN ANOTHER...MORE
ORGANIZED THUNDERSTORM SYSTEM WILL MOVE INTO THE AREA 05-06Z AND
CONTINUE AT LEAST INTERMITTENTLY THROUGH THE NIGHT. AFTER 12Z...THE
SYSTEM WILL BE DOMINATED BY A STEADY LIGHT TO MODERATE RAIN WITH
MARGINAL VISUAL METEOROLOGICAL CONDITIONS.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...DS
LONG TERM...CLB
AVIATION...SPRINGER
Hazardous weather outlook, Sep 22, 3:20 PM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 PM CDT TUE SEP 22 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-231030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
320 PM CDT TUE SEP 22 2015 /220 PM MDT TUE SEP 22 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP TONIGHT ACROSS
WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS TIME...THE THREAT FOR
SEVERE STORMS IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS WESTERN AND NORTH
CENTRAL NEBRASKA WEDNESDAY THROUGH THURSDAY. AT THIS TIME...THE
THREAT FOR SEVERE STORMS IS LOW.

BEYOND THURSDAY NIGHT...THE THREAT FOR HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

CLB

In the hours before

Special weather statement, Sep 22, 6:01 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
601 PM CDT TUE SEP 22 2015

NEZ059-230000-
LINCOLN NE-
601 PM CDT TUE SEP 22 2015

...SPECIAL WEATHER STATEMENT...

AT 601 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTHEAST OF WELLFLEET...OR 17 MILES NORTH OF CURTIS...MOVING
NORTH AT 20 MPH.

SMALL HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BRADY...LAKE MALONEY STATE RECREATION AREA...HANSEN MEMORIAL RESERVE
STATE WILDLIFE MANAGEMENT AREA...COTTONWOOD CANYON STATE WILDLIFE
MANAGEMENT AREA...MAXWELL...NORTH PLATTE...NORTH PLATTE AIRPORT...
JEFFREY CANYON STATE WILDLIFE MANAGEMENT AREA...KEITH AND WELLFLEET.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 NEAR MILE MARKER 1.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 175 AND 206.
 HIGHWAY 83 BETWEEN MILE MARKERS 54 AND 56...AND BETWEEN MILE MARKERS
65 AND 88.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4071 10024 4072 10072 4120 10083 4125 10025
TIME...MOT...LOC 2301Z 191DEG 18KT 4088 10057

SPRINGER
Special weather statement, Sep 22, 6:49 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
549 PM MDT TUE SEP 22 2015

NEZ035-057-230045-
ARTHUR NE-KEITH NE-
549 PM MDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR KEITH...SOUTHERN ARTHUR AND
SOUTHWESTERN MCPHERSON COUNTIES UNTIL 645 PM MDT...

AT 549 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OGALLALA...MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ROSCOE AROUND 555 PM MDT.
  KINGSLEY DAM AND KEYSTONE AROUND 610 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE LAKE VIEW
CAMPGROUND...NEVENS...BUCKTAIL LAKE...BELMAR...OTTER CREEK
CAMPGROUND...BROGANVILLE AND MCKEAG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 61 BETWEEN MILE MARKERS 80 AND 119.
 HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 115 AND 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE MCCONAUGHY...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

&&

LAT...LON 4152 10198 4150 10141 4139 10139 4101 10141
      4101 10194
TIME...MOT...LOC 2349Z 191DEG 20KT 4111 10169

SPRINGER
Special weather statement, Sep 22, 6:59 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT TUE SEP 22 2015

NEZ038-059-230100-
CUSTER NE-LINCOLN NE-
659 PM CDT TUE SEP 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LINCOLN AND SOUTHWESTERN
CUSTER COUNTIES UNTIL 800 PM CDT...

AT 659 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
NORTH PLATTE AIRPORT...OR NEAR NORTH PLATTE...MOVING NORTH AT 25 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EASTERN LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...
COTTONWOOD CANYON STATE WILDLIFE MANAGEMENT AREA...PRESSEY STATE
WILDLIFE MANAGEMENT AREA...ETNA...MILLDALE...KEITH...JEFFREY CANYON
STATE WILDLIFE MANAGEMENT AREA...LODI...VROMAN AND FINCHVILLE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 97 BETWEEN MILE MARKERS 1 AND 5.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 174 AND 208.
 HIGHWAY 83 BETWEEN MILE MARKERS 74 AND 104.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4104 10083 4138 10081 4140 9980 4105 9965
      4105 10022 4071 10023
TIME...MOT...LOC 2359Z 191DEG 20KT 4110 10069

SPRINGER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 7:56 PM CDTSpecial Weather StatementLBFLincoln49 min
Sep 22, 7:58 PM CDTSpecial Weather StatementLBFCuster47 min
Sep 22, 8:14 PM CDTSpecial Weather StatementLBFLogan46 min
Sep 22, 8:37 PM CDTSpecial Weather StatementLBFBlaine38 min
Sep 22, 9:01 PM CDTSpecial Weather StatementLBFThomas44 min
Sep 22, 9:10 PM CDTSpecial Weather StatementLBFBlaine50 min
Sep 22, 9:38 PM CDTSpecial Weather StatementLBFBoyd52 min
Sep 22, 9:39 PM CDTSpecial Weather StatementLBFCherry51 min
Sep 22, 10:02 PM CDTSpecial Weather StatementLBFKeya Paha43 min
Sep 22, 10:30 PM CDTSpecial Weather StatementLBFBoyd, Keya Paha45 min
Sep 22, 10:53 PM CDTSevere Thunderstorm WarningLBFBoyd21 min
Sep 22, 10:59 PM CDTFlash Flood WarningLBFBoyd, Keya Paha6 hr
Sep 23, 4:18 AM CDTFlash Flood WatchLBFBoyd, Holt25 hr
Sep 23, 2:26 PM CDTAreal Flood AdvisoryLBFCherry, Hooker, McPherson, Thomas6 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.